# SDR UPS08853152

- Difficulty date: August 5, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Fs 660 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOOR PANEL FROM STA 660 TO STA 760 RBL 24 TO 44 HAS 14 INCH GOUGE PENETRATING OUTER SKIN.  FABRICATED AND REPLACED FLOOR PANEL IAW EO DC8-5320-9691C.
